I'm not even sure if these symptoms are Mirena related but we'll see... I am a 30 year old woman with 2 children and I've had the Mirena for 3 years. I haven't had a period in 2 years. Since I got the IUD I had an increase of discharge. It was white and thick with typically no leakage. I noticed it because I wash out my vagina with my fingers in the shower every night. The discharge didn't have a foul smell or anything. Within the first year of having the Mirena I've lost almost 100 pounds. I went from 215lbs to 115lbs. I'm not active either. The weight just came off. I even look like a totally different person. I constantly have headaches, back pains that goes along with pelvic and even upper abdominal pain. Mine is all on the left side. My hips are always sore, I get these unexplained bruises on my feet. Here is where I am concerned. So I did the "squat" method in order to see my cervix. I was in there good lol I just didn't feel like myself so I had to see it with my own eyes. As I got closer to the cervix I began to see these black-bluish lesions. They looked like bruises under the tissue. From what I could see I had at least 3 of them. For the last 2 weeks the pain in my hips and back have increased and the discharge has changed from thick to really watery and blood tinged. It has an awkward smell to it too but not fishy. It literally feel like a "gush" when it's released. There is blood in my urine and I have urgent loose bowel movement at least 4 or 5 times a day. Within the last 3 years I've experienced a number of cystic type of leakage. Puss (not discharge) and blood which is accompanied by a swollen vaginal canal. Once the cyst ruptures, it takes about a day for the swelling to go back down.
I have ****** insurance (Veteran Affairs) so scheduling an appointment is possible but it's usually like 2 months out from the time you call. The ER. OMG...Even worse but I may have to go that route. Everyone GAINS weight on Mirena. How come I've lost so much? I'm so skinny that people are asking me if I'm sick...It's not attractive. I went from DD boobies to a small B cup. I went from a size 16 to a size 0 and I mean like Banana Republic size 0. It's not cute at all. I don't want to get my Mirena removed because it's doing exactly what I want it to do and that's not have a period and not get pregnant. I can deal with the thick discharge it's just this watery ish that I can't handle. It's really starting to **** me off. I can't put my weight back on either. No matter what, I keep losing weight. Someone please shed some light if at all possible! Thanks!
I've had mirena for almost two years now. I've always had light periods and spotting while on it. The last 6 moths I've lost about 25-30 lbs, I assumed it was stress and the baby but it started to seem a little excessive. I developed bv and tried to treat I over the counter with Vh essentials bv treatment and it seems to work while I was on it, but as soon as I stopped it came right back. I had a heavy period with cramping and spotted or two months straight! I was concerned about the spotting and planned to call the doctor to see what might be Causing it but out of no where I stopped spotting, I normally have a period around this time but haven't seen the first spot, I'm extra paranoid about being pregnant since I'm no longer bleeding, I don't have pregnancy symptoms. This too could also have a hand in my stress & weight loss. I've noticed facial hair developing as well. What in the world is going on? Anyone else have these weird symptoms, what ever became of them? I don't hate mirena at this point, she's been good to me thus far, but it is a bit weird.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.